# SDR DALA2024070106631

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0417757) MAIN CABIN, STA 540 -3 LBL 2, FLOATING FLOOR SUPPORT IS CRACKED INTHE I/B SIDE I14-003. REMOVED AND REPLACED MAIN CABIN, STA 540 -3 LBL 2, FLOATING FLOOR SUPPORT IAW B737 SRM 51-40-02 AND B737 SRM 51-40-05.
